Tablet taking!

Cazz
Cazz Member Posts: 40
I really hope this question can be answered, as I have had conflicting answers from my doctors!

I have been prescribed Iburophen for my ankle arthritis by a couple of doctors, but the main doctor ( head one at our clinic) and a spealist both say that it is NOT an inflammotory disease!
I have Solphodol and I take Glucosomine.

This last week I have been taking Ibuprophen as my ankle was swelling in the heat, but, I have gained a couple of pounds which I think is a side effect ( bloating).

PLease can anyone help me with this?

Cazz.

Comments

  • helpline_team
    helpline_team Posts: 2,187
    edited 30. Nov -1, 00:00
    Hi Cazz,

    There are many different types of arthritis, the main distinction is between inflammatory types of arthritis and non inflammatory types if arthritis such as osteoarthritis. As your doctor has said that this is not a inflammatory types of arthritis I am assuming you have been diagnosed with osteoarthritis.

    Osteoarthritis can cause pain and inflammation and is often managed with a combination of pain killer and anti-Inflammatory such as Ibroprofen.

    Anti-inflammatory can cause stomach upset and constipation, so it could explain the bloated feeling you are experiencing.

    I hope this information useful, as i understand that this must be a very confusing time for you I would encourage you to call us on our confidential freephone to talk it through.

    Best Wishes
    Adele
  • Cazz
    Cazz Member Posts: 40
    edited 30. Nov -1, 00:00
    Thank you Adele!

    I havn't been constipated, well no more than usual missing a day here and there, but I am on a Weightwatchers diet and this week gained 2lbs! The only thing I have done different is to take Ibruprophen reguarly this last week!

    I also cannot get trouser done up that I could this time last week! So it made me wonder if it was the tablets causing it!

    Yes, it is OA that I have.

    Cazz.
  • elnafinn
    elnafinn Member Posts: 8,043
    edited 30. Nov -1, 00:00
    Hi Cazz

    I am a forum member. I googled side effects of Ibuprofen and it stated that you should seek medical attention if you notice sudden or unexplained weight gain.

    Elna x
    The happiest people don't have the best of everything. They just make the best of everything.

    If you can lay down at night knowing in your heart that you made someone's day just a little bit better, you know you had a good day.
Sign In or Register to comment.

Who's Online

1
1 Guest

Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account